# SDR 96ZZZX5504

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2618
- Make and model: Bell 206L-1
- Aircraft serial: 45503
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Inoperative
- Location: Dc Sys
- Part time: 115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RELAY FOR INOPERATIVE DC SYS.
